PuSH - Publikationsserver des Helmholtz Zentrums München

Filbir, F. ; Potts, D.*

Scattered data approximation on the bisphere and application to texture analysis.

Math. Geosci. 42, 747-771 (2010)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
The paper deals with the approximation and optimal interpolation of functions defined on the bisphere from scattered data. We demonstrate how the least square approximation to the function can be computed in a stable and efficient manner. The analysis of this problem is based on Marcinkiewicz-Zygmund inequalities for scattered data which we present here for the bisphere. The complementary problem of optimal interpolation is also solved by using well-localized kernels for our setting. Finally, we discuss the application of the developed methods to problems of texture analysis in material science.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Approximation by spherical harmonics; Scattered data interpolation; Iterative methods; Nonequispaced FFT on the sphere; Texture analysis
ISSN (print) / ISBN 0882-8121
e-ISSN 1573-8868
Quellenangaben Band: 42, Heft: 7, Seiten: 747-771 Artikelnummer: , Supplement: ,
Verlag Springer
Verlagsort Heidelberg
Begutachtungsstatus Peer reviewed